Keyword : optimal tree


The Huffman Tree Problem with Unit Step Functions
Hiroshi FUJIWARA Takuya NAKAMURA Toshihiro FUJITO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6 ; pp. 1189-1196
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
combinatorial optimizationpolynomial-time algorithmbinary treeoptimal treeHuffman coding
 Summary | Full Text:PDF(642.4KB)